# SDR RAIA2018102430006

- Difficulty date: October 3, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 41,885 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IN CARGO BAY HAS CHAFE MARKS AROUND NUT PLATE HOLES BETWEEN FR61 AND FR65. REMOVED AND REPLACED RT FLOOR SILL BETWEEN FR61 AND FR65.
